food title

Anadin Ultra Ibuprofen Pain Relief Liquid Capsules 16s

Product Description

Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* (*based on absorption data for a 400mg dose). Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose. For claim verification please contact: mystory.gb@haleon.com For relief from: backache, muscular pain, rheumatic pain, neuralgia. Also provides relief from: headache, dental pain, feverishness, cold and flu symptoms, migraine, influenza. Contains ibuprofen, for pain relief, always read the label. 1. Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose) 2. Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.) 3. Provides relief from backache, muscular pain, rheumatic pain and neuralgia 4. Anadin, stronger than pain 5. Contains ibuprofen, for pain relief, always read the label

Ingredients

Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium


Pack size

16 Capsules


Country Of Origin

Italy


Storage

Do not store above 25°C





Follow our social media

Facebook Twitter Youtube